MAUDE Adverse Event Report: ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 25; ORTHOPEDIC MANUAL SURG INSTR

ARTHREX, INC. AVL ANGLED REAMER SLEEVE ASSEMBLY, 25; ORTHOPEDIC MANUAL SURG INSTR
Model Number AVL ANGLED REAMER SLEEVE ASSEMBLY, 25
Medical Device Problem Code Physical Resistance/Sticking (4012)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/13/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This 3500a record is submitted to comply with an fda 483 inspectional observation issued to arthrex inc on may 5, 2023.Arthrex has reassessed the reportability decisions made on historical complaint records using revised criterion.This 3500a document is a result of the reassessment.Complaint not confirmed.Upon visual inspection, markings were noted on the distal end of the device.The devices were not returned assembled together.No problem found.
 
Event or Problem Description
On (b)(6) 2021, it was reported by a sales representative via sems that an ar-9597-20 (line #1) reamer sleeve and an ar-9676 (line #2)reamer shaft are welded together.This was discovered during a procedure, after a few seconds of reaming the two bonded together so they were moving as one piece and not independently.A second ar-9676 (line #3) was opened to finish the case and then proceeded to do the same thing.

Brand Name
AVL ANGLED REAMER SLEEVE ASSEMBLY, 25
Common Device Name
ORTHOPEDIC MANUAL SURG INSTR
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
jared engle
8009337001
MDR Report Key19563839
Report Number1220246-2024-06033
Device Sequence Number15228209
Product Code LXH
UDI-Device Identifier00888867350045
UDI-Public00888867350045
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 06/18/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAVL ANGLED REAMER SLEEVE ASSEMBLY, 25
Device Catalogue NumberAR-9297-25
Device Lot Number052043
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/14/2022
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2021
Initial Report FDA Received Date06/18/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/18/2021
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown